Feel awful again

Hi

I haven't been on the website for ages as I was feeling much better and stopped taking Citilopram in March.

I have recently had two lots of antibiotics for 2 similar infections (the second ten day course I finish today) and my anxiety is back with a vengeance!!!! The doctor has also increased my thyroxine so am not sure if all these things are connected? Has any one else experienced this???

Thank you

5 Replies

oldestnewest
  • Hi there, I posted yesterday. I'm on different med from you but like yourself I've been much better, then on Friday I started thinking oh no.... I've been in bed all weekend. I hope you pick.up again soon x

  • Thank you for your reply, I hope you feel better soon too xx

  • Hello

    Sorry things have taken a dip for you at the moment , sounds like you have been dealing with some nasty infections there , when I am not well my anxiety always plays up that may have been contributing to how you feel

    I also for some strange reason and I am not anxious about taking antibiotics but when I have to take them as well as them making me feel like rubbish they react on me and make me feel like I am in a constant panic attack ! Nothing I can do until I have finished the course but I wonder when those are out your system in a few days if you will feel slightly calmer ?

    An increase in meds can bring on some side effects to , I would wait for the antibiotics to be out your system and see how you feel in maybe a week and if you are not feeling any better have a chat with your Doctor :-)

    Take Care x

  • Thank you for replying to my post, am glad I am not alone feeling like this!! I struggle to explain how I feel to my family as mostly its travelling in the car that I get anxious about. My husband and I both want to go on holiday in 3 weeks but am scared to go at the moment??

    I will go back to the doctors again!!! If I don't feel any better.

    Thank you again xx

  • Hello

    Is it that you feel trapped when you are in the car maybe ?

    Is there another way you could travel as a holiday sounds lovely and could do you the world of good :-)

    I would try and talk with your Husband about your fear and maybe write it down like you do on here and ask him to read it as you are struggling to explain , he could be a great support if he knew -)

    For now though I would see what this next week brings , I know when we have been ill everything seems to magnify , gain your strength back and see what happens

    Let us know how you get on :-) x

You may also like...